# SDR AALA202404294504

- Difficulty date: April 28, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N432AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10474
- Aircraft time: 11,831 hours, 3,136 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 11C INOP. FOUND GROUND WIRE WH15NVR1 BROKEN IAW AWM 33-51-06. SPLICED GROUND WIRE IAW ESPM 20-43-11. OPS CHECK GOOD.
